# SDR 2023FA0000033

- Difficulty date: November 2, 2022
- Submitted: January 18, 2023
- Operation: General aviation
- Aircraft: N20VG
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 2007
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Coupler
- Part number: 2170780
- Condition: Damaged
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD MAIN SUPPLY COUPLING ON RIGHT HAND AFT FLOAT TO BE LOSE. UPON FURTHER INSPECTION FOUND THREADS WORN/STRIPPED. INSTALLED NEW FITTING AND COMPLETED INFLATION CHECKS.
